Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Inadmissible recursion theory


Authors: S. D. Friedman and G. E. Sacks
Journal: Bull. Amer. Math. Soc. 83 (1977), 255-256
MSC (1970): Primary 02F27
DOI: https://doi.org/10.1090/S0002-9904-1977-14289-4
MathSciNet review: 0505378
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. K. J. Devlin, Aspects of constructibility, Lecture Notes in Math., vol. 354, Springer-Verlag, Berlin and New York, 1973. MR 51 #12527. MR 376351
  • 2. S. D. Friedman, Recursion on inadmissible ordinals, Ph. D. Thesis, Massachusetts Institute of Technology, 1976.
  • 3. M. Lerman, On suborderings of the α-recursively enumerable α-degrees, Ann. Math. Logic 4 (1972), 415-443. MR 48 #5835. MR 439605
  • 4. Wolfgang Maass, Inadmissibility, tame r.e. sets and the admissible collapse, Ann. Math. Logic 13 (1978), no. 2, 149–170. MR 486628, https://doi.org/10.1016/0003-4843(78)90002-5
  • 5. G. E. Sacks and S. G. Simpson, The α-finite injury method, Ann. Math. Logic 4 (1972), 343-368. MR 51 #5277. MR 369041
  • 6. R. Shore, The recursively enumerable α-degrees are dense, Ann. Math. Logic 9 (1976), 123-155. MR 381963

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 02F27

Retrieve articles in all journals with MSC (1970): 02F27


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1977-14289-4

American Mathematical Society